JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY TRANSLATIONS AND FUZZY MULTIPLICATIONS OF HYPER BCK-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.367-379
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.367
 Title & Authors
FUZZY TRANSLATIONS AND FUZZY MULTIPLICATIONS OF HYPER BCK-ALGEBRAS
Kang, Min-Su;
  PDF(new window)
 Abstract
Fuzzy -translations, (normalized, maximal) fuzzy extensions and fuzzy multiplications of fuzzy hyper BCK-subalgebras in hyper BCK-algebras are discussed. Relations among fuzzy translations, (normalized, maximal) fuzzy extensions and fuzzy multiplications are investigated.
 Keywords
fuzzy -translation;fuzzy hyper BCK-subalgebra;fuzzy extension;fuzzy S-extension;fuzzy -multiplication;
 Language
English
 Cited by
 References
1.
D. Dubois and H. Prade, Fuzzy sets and systems: Theory and Applications, Academic Press, 1980.

2.
H. Harizavi, Prime weak hyper BCK-ideals of lower hyper BCK-semilattice, Sci. Math. Jpn. 68 (2008), no. 3, 353-360.

3.
Y. B. Jun and W. H. Shim, Fuzzy implicative hyper BCK-ideals of hyper BCK-algebras, Internat. J. Math. Math. Sci. 29 (2002), no. 2, 63-70. crossref(new window)

4.
Y. B. Jun and X. L. Xin, Scalar elements and hyperatoms of hyper BCK-algebras, Scientiae Mathematicae 2 (1999), no. 3, 303-309.

5.
Y. B. Jun and X. L. Xin, Fuzzy hyper BCK-ideals of hyper BCK-algebras, Sci. Math. Jpn. 53 (2) (2001), 353-360.

6.
Y. B. Jun, X. L. Xin, E. H. Roh and M. M. Zahedi, Strong hyper BCK-ideals of hyper BCK-algebras, Math. Japonica 51 (3) (2000), 493-498.

7.
Y. B. Jun, M. M. Zahedi, X. L. Xin and R. A. Borzooei, On hyper BCK-algebras, Italian J. of Pure and Appl. Math. 8 (2000), 127-136.

8.
F. Marty, Sur une generalization de la notion de groupe, 8th Congress Math. Scandinaves, Stockholm (1934), 45-49.

9.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)

10.
H. -J. Zimmermann, Fuzzy Set Theory and its Applications, Kluwer-Nijhoff Publishing, 1985.